Recent progress on minimal hypersurfaces with cylindrical tangent cones

Gábor Székelyhidi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We survey some recent results on minimal hypersurfaces in Rn+1 with cylindrical tangent cones. We discuss the question of the uniqueness of tangent cones, the behavior of certain minimal hypersurfaces with cylindrical tangent cones, and a Liouville type theorem for entire minimal hypersurfaces.

Original languageEnglish (US)
Pages (from-to)1083-1106
Number of pages24
JournalAequationes Mathematicae
Volume97
Issue number5-6
DOIs
StatePublished - Dec 2023

ASJC Scopus subject areas

  • General Mathematics
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Recent progress on minimal hypersurfaces with cylindrical tangent cones'. Together they form a unique fingerprint.

Cite this